# SDR CA080331003

- Difficulty date: March 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,529 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2151003268
- Condition: Cracked
- Location: Wing
- Part time: 2,531 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORM AD CF-1992-26R1, ULTRA SONIC INSPECTION OF THE WING REAR SPAR CAP, CRACKS WERE INDICATED ON BOTH REAR SPAR CAPS. VISUAL INSPECTIONS WERE CARRIED OUT AND CRACKS DISCOVERED ON BOTH SPAR CAPS AT WS 51.00 FS 434.80.   THIS AD WAS DUE AT A/F TIME 2651.3 AND WATER DROPS 9820. WE CARRIED IT OUT DURING WINTER MAINT AT A/F TIME 2530.8 AND WATER DROPS 9521.  THE AC MFG WAS CONTACTED AND APPROVED DRAWINGS SENT SHOWING REPAIRS. (TC NR 20080331003)
